MathSciNet Relay Station
MathSciNet bibliographic data
MR2416072 (2009f:34038) 34B15 (47J30 58E05)
Han, Guodong; Xu, Zongben Multiple solutions of some nonlinear fourth-order beam equations. Nonlinear Anal. 68 (2008), no. 12, 3646–3656.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement